Alert archive / North Carolina / Wind Advisories in 2015
Wind Advisory 1, NWS Raleigh, NC
NWS Raleigh, NC issued this wind advisory at Feb 2, 2015, 4:01 AM EST for 31 counties in North Carolina. It took effect at Feb 2, 2015, 12:00 PM EST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2015, 4:01 AM EST (09:01 UTC)
- In effect from
- Feb 2, 2015, 12:00 PM EST
- Expired
- Feb 2, 2015, 7:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 9.0 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1274 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 478 m²/s²
- 0-3 km storm-relative helicity
- 782 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
784 WWUS72 KRAH 020901 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 401 AM EST MON FEB 2 2015 ...STRONG WINDS WILL DEVELOP THIS AFTERNOON... .A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING. STRONG NORTHWEST WINDS WILL DEVELOP BEHIND THIS FRONT...PEAKING DURING THE AFTERNOON HOURS AND THEN GRADUALLY DIMINISH DURING THE EVENING. NCZ007>011-021>028-038>043-073>078-083>086-088-089-022115- /O.NEW.KRAH.WI.Y.0001.150202T1700Z-150203T0000Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS... WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM... CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON... NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT... LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY... SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON... SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE... MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN... SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON... GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET... EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...CLINTON 401 AM EST MON FEB 2 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING. * TIMING...WINDS WILL INCREASE FROM WEST TO EAST ACROSS THE AREA THIS AFTERNOON...PEAKING ACROSS THE WESTERN PIEDMONT BETWEEN NOON AND 4 PM...AND PEAKING ACROSS EASTERN PIEDMONT AND COASTAL PLAIN BETWEEN 2 PM TO 6 PM. * WINDS...NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS OF 35 TO 45 MPH AT TIMES. * IMPACTS...A FEW TREES OR LIMBS COULD BE DOWNED BY THE WINDS...CAUSING ISOLATED POWER OUTAGES. VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
3 follow-up statements
152 WWUS72 KRAH 021521 AAA NPWRAH URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 1021 AM EST MON FEB 2 2015 ...STRONG WINDS WILL DEVELOP THIS AFTERNOON... .A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING. STRONG NORTHWEST WINDS WILL DEVELOP BEHIND THIS FRONT...PEAKING DURING THE AFTERNOON HOURS AND THEN GRADUALLY DIMINISH DURING THE EVENING. NCZ007>011-021>028-038>043-073>078-083>086-088-089-030000- /O.CON.KRAH.WI.Y.0001.150202T1700Z-150203T0000Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS... WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM... CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON... NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT... LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY... SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON... SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE... MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN... SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON... GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET... EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...CLINTON 1021 AM EST MON FEB 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * TIMING...WINDS WILL INCREASE FROM WEST TO EAST ACROSS THE AREA THIS AFTERNOON...PEAKING ACROSS THE WESTERN PIEDMONT BETWEEN NOON AND 4 PM...AND PEAKING ACROSS EASTERN PIEDMONT AND COASTAL PLAIN BETWEEN 2 PM TO 6 PM. * WINDS...NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS OF 35 TO 45 MPH AT TIMES. * IMPACTS...A FEW TREES OR LIMBS COULD BE DOWNED BY THE WINDS... CAUSING ISOLATED POWER OUTAGES. VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
625 WWUS72 KRAH 022100 AAC NPWRAH URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 400 PM EST MON FEB 2 2015 ...STRONG WINDS CONTINUE THIS AFTERNOON... .STRONG NORTHWEST WINDS WILL PEAK DURING THE AFTERNOON HOURS AND THEN GRADUALLY DIMINISH DURING THE EVENING. NCZ007>011-021>028-038>043-073>078-083>086-088-089-030000- /O.CON.KRAH.WI.Y.0001.000000T0000Z-150203T0000Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS... WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM... CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON... NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT... LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY... SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON... SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE... MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN... SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON... GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET... EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...CLINTON 400 PM EST MON FEB 2 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * TIMING...WINDS WILL INCREASE FROM WEST TO EAST ACROSS THE AREA THIS AFTERNOON...PEAKING ACROSS THE WESTERN PIEDMONT BETWEEN NOON AND 4 PM...AND PEAKING ACROSS EASTERN PIEDMONT AND COASTAL PLAIN BETWEEN 2 PM TO 6 PM. * WINDS...NORTHWEST WINDS OF 15 TO 25 MPH...WITH GUSTS OF 35 TO 45 MPH AT TIMES. * IMPACTS...A FEW TREES OR LIMBS COULD BE DOWNED BY THE WINDS... CAUSING ISOLATED POWER OUTAGES. VERY WINDY CONDITIONS WILL MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
821 WWUS72 KRAH 022359 AAA NPWRAH URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 659 PM EST MON FEB 2 2015 NCZ007>011-021>028-038>043-073>078-083>086-088-089-030100- /O.EXP.KRAH.WI.Y.0001.000000T0000Z-150203T0000Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...BUTNER...CREEDMOOR... HENDERSON...NORLINA...WARRENTON...ROANOKE RAPIDS... WINSTON-SALEM...GREENSBORO...HIGH POINT...BURLINGTON...GRAHAM... CHAPEL HILL...CARRBORO...DURHAM...LOUISBURG...FRANKLINTON... NASHVILLE...RED OAK...SHARPSBURG...SPRING HOPE...ROCKY MOUNT... LEXINGTON...THOMASVILLE...ASHEBORO...ARCHDALE...TRINITY... SILER CITY...PITTSBORO...RALEIGH...CARY...SMITHFIELD...CLAYTON... SELMA...BENSON...WILSON...ALBEMARLE...TROY...BISCOE... MOUNT GILEAD...SOUTHERN PINES...PINEHURST...ABERDEEN... SEVEN LAKES...SANFORD...DUNN...ERWIN...ANGIER...LILLINGTON... GOLDSBORO...WADESBORO...POLKTON...ROCKINGHAM...HAMLET... EAST ROCKINGHAM...LAURINBURG...RAEFORD...ROCKFISH...SILVER CITY... FAYETTEVILLE...CLINTON 659 PM EST MON FEB 2 2015 ...WIND ADVISORY WILL EXPIRE AT 7 PM EST THIS EVENING... WINDS HAVE DECREASED AND THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 700 PM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this wind advisory went out at Feb 2, 3:16 AM EST, 45 minutes earlier.
Area forecast discussion, Feb 2, 3:16 AM EST, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 316 AM EST MON FEB 2 2015 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THROUGH MIDDAY. HIGHS PRESSURE WILL THEN BUILD OVER THE REGION THROUGH MIDWEEK. && .NEAR TERM /TODAY/... AS OF 315 AM MONDAY... ...WIND ADVISORY HAS BEEN ISSUED FOR THIS AFTERNOON... OVERVIEW: AMPLIFYING NORTHERN STREAM TROUGH OVER THE OH/TN VALLEY WILL ADVANCE EASTWARD THROUGH THE MID-ATLANTIC REGION...BECOMING INCREASINGLY NEGATIVELY TILTED AS IT LIFTS UP THE NEW ENGLAND COAST LATER THIS EVENING. ASSOCIATED DEEPENING SURFACE...TRACKING EWD ALONG THE MASON-DIXON LINE...WILL DRAG A COLD FRONT THROUGH THE AREA AS IT MOVES OFF THE MID ATLANTIC COAST BY MIDDAY. FORECAST LOOKS TO BE LARGELY ON TRACK AS STRONG MOISTURE CONVERGENCE IN ADVANCE OF THE FRONT...WITHIN THE STRENGTHENING 60-65KT SOUTHERLY LLJ...WILL SUPPORT CATEGORICAL POPS ACROSS THE AREA THROUGH 15Z. QPF AMOUNTS LOOK TO BE IN THE 0.25-0.50" RANGE... LIMITED BY THE INTRUSION OF A MID-LEVEL DRY AIR RACING IN FROM THE WEST. HAVE NOTED A RAPID DECLINE IN LIGHTNING ACTIVITY JUST UPSTREAM OVER AL/GA/EASTERN TN WITH SPC MESOANALYSIS PAGE SHOWING WEAKER THAN FORECAST MID-LEVEL LAPSE RATES OVER THE AREA(5.5 C/KM)...THUS WILL OMIT ANY THUNDER FROM FORECAST. ONCE THE MAIN BAND OF SHOWERS CLEARS THE AREA AOA 15Z....A BROKEN BAND OF LOW-TOPPED SHOWERS WILL ACCOMPANY THE ACTUAL FRONTAL PASSAGE AS IT MOVES THROUGH THE AREA BETWEEN 15 TO 18Z. BUT THE MAIN STORY WILL BE THE BREEZY/WINDY CONDITIONS EXPECTED THIS AFTERNOON AS THE LOW OFF THE MID-ATLANTIC COAST BEGINS TO RAPIDLY DEEPEN...WITH PRESSURE RISES INCREASING FROM 4-5MB/3 HOURS ACROSS THE WEST TO AS MUCH AS 7-9MB/3 HOURS IN THE EAST. SOUNDINGS INDICATE 40KTS AT THE TOP OF THE MIXED LAYER AND 30-35KTS JUST OFF THE SURFACE...A BIT STRONGER THAN WHAT MODELS WERE SHOWING LAST NIGHT. WITH WINDS GUSTS IN THE 40-45 MPH EXPECTED WILL ISSUE A WIND ADVISORY FOR THE AFTERNOON. HIGHS TEMPERATURES WILL BE REACHED EARLY IN THE DAY(BY 16Z)...RANGING FROM LOWER/MID 50S NW TO LOWER 60S SE...WITH TEMPERATURES FALLING THROUGH THE 40S THROUGH THE AFTERNOON. && .SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/... AS OF 315 AM MONDAY... CONTINENTAL POLAR HIGH PRESSURE BUILDS INTO THE AREA MONDAY NIGHT AND INTO THE DAY ON TUESDAY. WINDS LOOK TO DECOUPLE OVERNIGHT...ESPECIALLY IN THE WEST...WHICH SHOULD HELP FOR A WIDE RANGE IN TEMPERATURES. LOWS TUESDAY MORNING IN THE LOWER TO MID 20S...WITH UPPER TEENS POSSIBLE IN THE TYPICALLY COLDER LOCATIONS ACROSS THE WESTERN PIEDMONT. A LOW AMPLITUDE SHORTWAVE WILL CROSS THE AREA ON TUESDAY... WITH LITTLE MORE THAN ENHANCED MID AND UPPER LEVEL CLOUDINESS...WITH HIGHS TUESDAY A 2 CATEGORIES BELOW NORMAL. HIGHS IN THE LOWER 40S TO MID 40S. LOWS TUESDAY NIGHT IN THE MID TO UPPER 20S. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 315 AM MONDAY... PERIOD WILL START OUT RELATIVELY BENIGN AS WLY FLOW DOMINATES ALOFT AND AN ARA OF HIGH PRESSURE RETREATS OFFSHORE. RESULTANT LEE SIDE TROUGH AND LOW LEVEL SW FLOW WILL AID TO BOOST AFTERNOON TEMPS INTO THE LOW-MID 50S (CANNOT RULE OUT TEMPS 2-3 DEGREES WARMER IF STRONG INSOLATION OCCURS). THURSDAY...MODEL GUIDANCE IN DECENT AGREEMENT IN TRAVERSING A S/W IN THE SOUTHERN STREAM ACROSS THE NORTHERN GULF WED NIGHT WHILE A S/W DIGS SEWD IN THE NORTHERN STREAM ACROSS THE LOWER OH VALLEY. THE STRONGER NORTHERN STREAM S/W EVENTUALLY CAUSES THE SOUTHERN STREAM SYSTEM TO SHEAR OUT OFF THE SE U.S. COAST THURSDAY. THE TWO SYSTEMS WILL SPREAD VARYING DEGREES OF MOISTURE INTO CENTRAL NC LATE WED NIGHT THROUGH THURSDAY. ANY PRECIP THAT OCCURS THURSDAY WILL BE LIGHT AND MAINLY CONFINED TO THE SE THIRD OF OUR FORECAST AREA. PRECIP WILL INITIALLY FALL FROM CLOUD BASES 6000-8000FT SO IT WILL TAKE A WHILE TO SATURATE THE SUB CLOUD LAYER. THIS WILL LEAD TO SOME EVAPORATIVE COOLING...SETTING THE STAGE FOR A POSSIBLE RAIN/SNOW MIX SCENARIO ACROSS THE NORTHERN PIEDMONT THURSDAY MORNING. (00Z GFS BUFKIT SOUNDINGS DEPICT A POSSIBLE SEEDER FEEDER MECHANISM THURSDAY MORNING ACROSS THE PIEDMONT...AND ACROSS THE SANDHILLS AROUND MID DAY). STILL A LOT OF UNCERTAINTY WHETHER PRECIP WILL OCCUR THIS FAR NORTH. PLUS...MAY BE A CASE OF THE COLD AIR CHASING THE MOISTURE AS BEST CAA OCCURS THURSDAY AFTERNOON (AT THE SAME TIME THE ATMOSPHERE UNDERGOES RAPID DRYING). FOR NOW WILL VARY POPS FROM SLIGHT CHANCE ACROSS THE NORTHWEST HALF...TRENDING TO A 3:1 CHANCE ACROSS THE SE. HIGH TEMPS THURSDAY LOWER 40S NW TO THE UPPER 40S FAR SOUTH. THURSDAY NIGHT THROUGH SUNDAY WILL SEE A CHILLY HIGH PRESSURE SYSTEM BUILD INTO OUR REGION THURSDAY NIGHT/FRIDAY THEN SLIDE SOUTHWARD SATURDAY AND SUNDAY. THUS WILL SEE A VERY COLD DAY FRIDAY FOLLOWED BY A DECENT RECOVERY FOR THE WEEKEND. THICKNESSES EARLY FRIDAY START OUT IN THE MID 1260S. PAST EVENTS WITH SIMILAR THICKNESSES SUGGEST MIN TEMPS NEAR 20/LOWER 20S. AFTERNOON TEMPS FRIDAY MAY FAIL TO REACH 40 ACROSS MOST OF THE PIEDMONT AND NORTHERN COASTAL PLAIN. BY SATURDAY...HIGH PRESSURE WILL BE CENTERED TO OUR SOUTH. WLY FLOW WILL SET-UP A LEE SIDE TROUGH...BACKING SFC WINDS TO A MORE SWLY DIRECTION. THIS WILL INITIATE A WARMING TREND. HIGH TEMPS SATURDAY SHOULD BOUNCE BACK INTO THE UPPER 40S/LOWER 50S...AND LOW-MID 50S SUNDAY. EXPECT AN INCREASE IN CLOUD COVERAGE SUNDAY AS THE NEXT S/W IN THE NORTHERN STREAM AFFECTS OUR REGION. && .AVIATION /06Z MONDAY THROUGH FRIDAY/... AS OF 105 AM MONDAY... 24-HR TAF PERIOD: WIDESPREAD SHOWERS WITH MVFR CEILINGS ARE EXPECTED TO SPREAD EAST ACROSS THE AREA 06Z-15Z AS LOW-LEVEL MOISTURE INCREASES VIA STRONG SOUTHERLY FLOW IN ADVANCE OF AN APPROACHING COLD FRONT. A BRIEF PERIOD OF IFR CEILINGS WILL BE POSSIBLE WITHIN THE HEAVIER SHOWER ACTIVITY. A SECONDARY AREA OF SHOWERS COULD RE- DEVELOP BETWEEN 15 TO 18Z FROM RDU EASTWARD AS THE FRONT MOVES THROUGH THE AREA. VFR CONDITIONS WILL RETURN WITHIN 1-3 HR OF THE COLD FRONTAL PASSAGE WITH BREEZY NWLY WINDS... BECOMING SUSTAINED AT 15-20 KT WITH GUSTS TO 30-35KTS THROUGH THE LATE AFTERNOON/EARLY EVENING. WINDS WILL GRADUALLY SUBSIDE OVERNIGHT..EVENTUALLY BECOMING LIGHT/ VARIABLE BY 12Z TUE MORNING. LOOKING AHEAD: VFR CONDITIONS WILL PERSIST THROUGH MID WEEK. A MOSTLY DRY COLD FRONT MOVES THROUGH THE AREA WEDNESDAY NIGHT. AN AREA OF LOW PRESSURE SYSTEM TRACKING FROM THE GULF OF MEXICO AND OFF THE SOUTHEAST COAST COULD BRING SOME SUB-VFR CONDITIONS TO EASTERN TERMINALS ON THURSDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM NOON TODAY TO 7 PM EST THIS EVENING FOR NCZ007>011-021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...BADGETT NEAR TERM...CBL SHORT TERM...CBL LONG TERM...WSS AVIATION...CBL/VINCENT
Hazardous weather outlook, Feb 2, 3:59 AM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 359 AM EST MON FEB 2 2015 NCZ007>011-021>028-038>043-073>078-083>086-088-089-031030- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 359 AM EST MON FEB 2 2015 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. BLUSTERY NORTHWEST WINDS BEHIND A COLD FRONT WILL FREQUENTLY GUST AS HIGH AS 40 TO 45 MPH THIS AFTERNOON. WINDS OF THIS MAGNITUDE WILL DOWN A FEW TREES...RESULTING IN SPORADIC POWER OUTAGES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Wind Advisories in North Carolina, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.